# SDR SWAA980004

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Deployed
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, FWD ENTRY DOOR ESCAPE SLIDE ACCIDENTALLY DEPLOYED.  REPLACED SLIDE ASSEMBLY PER BOEING M/M.
